MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ETRIO335H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.The following information was requested, but unavailable: did the electrode ceramic separate or break off? did the i blade get damaged or break off? is the jaw damaged but not broken off? is the top jaw loose but not detached? is the top jaw ptc material damaged? is the black ptc in the upper jaw detached? is the top jaw broken off the of the device? was the fallen piece retrieved from the patient? product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during laparoscopic hysterectomy the enseal trio was used.When taking a bite of thick tissue, the bottom jaw of the enseal trio broke off into patient.There were no patient consequence.

Brand Name
ENSEAL TRIO 3MM CURVE TIP 35CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12172474
Report Number3005075853-2021-03907
Device Sequence Number19240561
Product Code GEI
UDI-Device Identifier10705036000297
UDI-Public10705036000297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETRIO335H
Device Catalogue NumberETRIO335H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR